# SDR ASMF201510016

- Difficulty date: September 5, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 42,592 hours, 20,736 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Te Flap
- Part time: 42,592 hours, 20,736 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO, AFTER START ENGINES & DURING FLAPS EXTENSION, THE LT & RT FLAP INDICATION SHOWN ASYMMETRY WITH LEVER DID NOT COMMAND.  PERFORMED THE FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-52260 & THE FIM 27-51 TASK 820 PROCEDURE WAS PERFORMED, DETECTING THE FLAPS POSITION TRANSMITTER T428 WITH FAILURE.  ACFT WAS SENT TO THE HANGAR & REPLACED THE FLAPS POSITION TRANSMITTER T428 IAW AMNM 27-58-01 & FIM 27-51 TASK 820 PROCEDURE WAS PERFORMED, TESTED CORRECT.
